# SDR 95ZZZX3237

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N510W
- Make and model: Bell 222
- Aircraft serial: 47133
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605109
- Condition: Debonded
- Location: Transmission
- Part time: 838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLEXTURE DEBONDED.  REPLACED WITH NEW FLEXTURE.
